# SDR NSVA2011248

- Difficulty date: September 25, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 28,876 hours, 31,911 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL COMING FROM AVIONICS RACK.
